# SDR SWAA2021110818233

- Difficulty date: September 14, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER STA.663; RBL 6-10; CRACKED I/B SIDE ; / [01] MEASUREMENTS; [02] STOP DRILL AT END CRACK ON VAPOR BARRIER PER B737 51-10-02; [03] PREPARED DAMAGE AREA AT R\H VAPOR BARRIER TO APPLY DRY OUT PROCESS PER B737 SRM 51-70-04-2R0 PARAGRAPH 4.D; [04] VERIFIED STEPS 1;2 AND 3; [05] OK YO APPLY DRY OUT PROCESS; [06] APPLIED DRY PROCESS AT R/H VAPOR BARRIER ON REPAIR AREA PER B737 SRM 51-70-04-2R-0 PARAGRAPH 4.D AND PREPARED AREA FOR APPLY REPAIR PER B737SRM 51-70-04-2R-10 PARAGRAPH 4.E; [07] VERIFIED STEP 6 RII; [08] OK TO INSTALL REPAIRB RII; [09] REPAIRED DAMAGED AREA AT R\H BARRIER ON STA663 PER B737 SRM 51-70-04-2R-10 MATERIAL USED EY 3804 PO#1731939; FIBER GLASS PO#1690463 AND PERFORMED TAP TEST ON REPAIR AREA NO DELAMINATION PER B737 NTM PART 51-05-01; [10] VERIFIED STEP 9; [11] OK TO PAINT VAPOR BARRIER; [12] APPLIED TOP COAT TO R/H VAPOR BARRIER REF. B737-7 AMM 51-21-73-370-803; [13] REPAIRED R/H VAPOR BARRIER STA. 663; AND APPLIED TOP COAT REF. USED B737-7 SRM 51-70-04-2R-0; & AMM 51-21-73-370-803; [14] VERIFIED REPAIR
